Bounds on the aliasing error in multidimensional shannon sampling

Research output: Contribution to journalArticle

Abstract

We present a pair of sharp lower and upper bounds on the 2-norm of the aliasing error in general multiband sampling representations for not necessarily bandlimited multidimensional functions. These bounds improve and generalize previous bounds. They also complement a recent uniform upper bound due to Higgins.

Original languageEnglish (US)
Pages (from-to)2238-2241
Number of pages4
JournalIEEE Transactions on Information Theory
Volume42
Issue number6 PART 2
DOIs
StatePublished - Dec 1 1996

    Fingerprint

Keywords

  • Aliasing error
  • Error energy
  • Multiband
  • Multidimensional
  • Poisson summation
  • Shannon sampling

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Information Systems

Cite this